Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: Acta. Math. Sin.-English Ser.

Search In Journal Title:

Abbravation: Acta Mathematica Sinica, English Series

Search In Journal Abbravation:

Publisher

Institute of Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society

Search In Publisher:

DOI

10.1016/0378-2166(91)90079-D

Search In DOI:

ISSN

1439-7617

Search In ISSN:
Search In Title Of Papers:

Exponential polynomials as solutions of certain nonlinear difference equations

Authors: Zhi Tao Wen, Janne Heittokangas, Ilpo Lain,

Publish Date: 2012/01/19
Volume: 28, Issue:7, Pages: 1295-1306
PDF Link

Abstract

Recently, C.-.C. Yang and I. Laine have investigated finite order entire solutions f of nonlinear differential-difference equations of the form f n + L(z, f) = h, where n ā‰„ 2 is an integer. In particular, it is known that the equation f(z)2 +q(z)f(z +1) = p(z), where p(z),q(z) are polynomials, has no transcendental entire solutions of finite order. Assuming that Q(z) is also a polynomial and c āˆˆ ā„‚, equations of the form f(z) n +q(z)eQ(z) f(z +c) = p(z) do posses finite order entire solutions. A classification of these solutions in terms of growth and zero distribution will be given. In particular, it is shown that any exponential polynomial solution must reduce to a rather specific form. This reasoning relies on an earlier paper due to N. Steinmetz.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'